Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

131 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

What could be the reason for Pigmentation problem?

Hello Doctors, I have a light impression kind on my face, and hyper pigmentation in my hands and neck, i have tried chemical peeling, it has become much worse than before, pls help with so that i get rid of these two problems Height 5 4, weight 55, age 25
Sat, 1 Oct 2011
Report Abuse
Question is related to
Diseases and Conditions ,  
Drug/Medication
Medical Topics
Dermatologist 's  Response
hi
it may be due to
-hormones
-heredity
-sun damage
-cosmetic use
-drugs
u need to take care of ur face
use good moisturizer and sun screen daily
drink more water and avoid oily and spicy food
avoid sun exposure
peeling give good result in experience hand only otherwise create problem .
cream like melaglow may help u
use cetaphil cleanser .
I find this answer helpful
General & Family Physician Dr. Prahlad S. Patki's  Response
Try Bleminor cream, it needs to be applied in the morning before you go out of the house. Avoid frequent sunlight exposure.
I find this answer helpful
  Anonymous's Response
Anonymous's  Response
MAGICAL FAIRNESS CRÈME : ONLY ONE SOLUTION FOR ALL SKIN PROBLEMS !

For more information, log on to : www.beautefairness.com

o     Make your skin tone fairer & Pimple Free in just 2 weeks.

o     A Negro can turn into a White by using this crème.

o     Any Skin Type: Oily, Dry, Acne Prone. The brightening effects are as follows:

     Brightens the Skin Tone
     Removes Black Spots completely.
     Removes Tanning Completely.
     Removes Pigmentation, uneven Skin completely.
     Removes Dark Circles Completely.
     Stops Melanin Production Completely.
     Gives you a Glowing, Smooth Fair Skin in 2 weeks.

o     Guaranteed Results else money back Guaranteed.


This is the same crème which all the celebrities have been using it. This product is finally out to reach the middle class crowd of India and make the Indian woman & men more beautiful :)

UNBELIEVABLE BUT TRUE !!!

CONTACT: 9222999367
  User's Response
Dr. pratima uday's  Response
hi
u use eladi tailam for external application which reduces hyperpigmentation
u can alaso take liver tonics like liv-52 which r beneficial
use lodhra,manjishta choornams mixed with aloe juice for external application
these r herbal medicines without any side'effect nd definite cure will be there
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

hello sir iam suffereing from pigmentation from last 6 7 years iam 27 year old iwas use so many creams it remove but after few days it will come again on my face and im doing masterburing from last 5 years so this is the reason for pigmentation and give best suggestation for this i will pray for u for my ending life

doctor1 MD

my face i have pigmentation problem all over my face forehead i have full of pigmentation and i had taken so many treatments but nothing works for me like hydrouquine retin A kojic cream salycylic peeling glycolic peeling now i got frustrated and i think better not to do anything can u pls help me?

doctor1 MD

My 27 year old son came to visit today and I noticed that his ankle looked like the skin was two shades of color his normal skin color and almost like freckled skin color. He pulled up his levis and on both legs he had this spotting on his skin. I asked how long his skin was like that and he stated awhile. What would make his pigmentation change like that?

Recent questions on  Skin care

doctor1 MD

how much time it takes to get normal skin back. i was using betnovate n for few months and when i stopped rashes occured on my skin. i went to doctor he gave me moisrise lotion, cuti soft, dricare soap and novo phane tablet. and told me to come after 15 days. sir, i am quite worried of my skin. so wanted to know how much time it takes to get back normal skin. pls help

doctor1 MD

i applied veet hair remover yesterday on my back. After application i had burning sensation and found red rashs all over. i couldnt sleep whole nite as red rashes are still there and if i pour water it gives burning sensation. i have applied it earlier also but this reaction happened first time. I have taken citrizen in morning. please advice further course of action.

doctor1 MD

Hi Doctor,
I used veet to remove hair below my neck to bust area. Mainly till the bust not on it. Within 2 days it has become itchy and red rashes have appeared . Can you please advice me to cure it. It looks very bad and I have a wedding to attend in 2 weeks. I have no clue what to do. It is such that cannot be hidden either. I use a soap by seba med. And I'm applying clindamycin on rashes. What will help?

doctor1 MD

I have had this rash around the corners of my nose and down the sides of my mouth to just the sides of my chin, I have tried cortisone cream it doesn t work its like little tiny pimples in a little cluster. I even tried calamine lotion that didn t work either.

doctor1 MD

hi, I was just curious if a topical drug that has an alcohol base could enter my bloodstream thus effecting my blood alcohol level. Also can skin care products alcohol base enter the bloodstream if applied to the skin?

doctor1 MD

In mid 50s now and as in the past and still now, every time I have sexual intercourse I breakout with acne . Sometimes painful acne. What is going on and how do I correct this without stopping my sex life?

doctor1 MD

my question is regarding the redness of my skin basically I have a fair skin tone, and my redness occur on my check area s. I follow a proper skin care routine 2 time s facewash ( Himalayan face wash), moisturiser ( Nivea Soft), and using of...